# SDR SWIA201232165

- Difficulty date: October 24, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 41,423 hours, 58,241 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FUEL RING HAS CRACKED NR 10 STRINGER.  (C-CHECK)  INSTALLED STRINGER SPLICE REPAIR TO NR 10 STRINGER LEFT WING AT NR 2 FUEL RING IAW SRM.
